Shop all categories

CVS Health Maximum Strength Adult Allergy Relief Liquid Medication, Diphenhydramine HCI, Cherry, 8 OZ

CVS Health Maximum Strength Adult Allergy Relief Liquid Medication, Diphenhydramine HCI, Cherry, 8 OZ
8 OZ, .72 lbs. Item # 344121

Age verification required for purchase

Relieves:

  • Sneezing; Runny nose
  • Itchy, watery eyes
  • Itchy throat

Uses

  • temporarily relieves these symptoms due to hay fever or other respiratory allergies:
    • sneezing
    • itching of the nose or throat
    • runny nose
    • itchy watery eyes
  • temporarily relieves these symptoms due to the common cold:
    • sneezing
    • runny nose

Ingredients

Active Ingredients: Diphenhydramine HCI 50 mg

Inactive Ingredients: Anhydrous citric acid , flavor , purified water, sodium benzoate , sucrose

Directions
  • if needed, take every 4-6 hours, or as directed by a doctor
  • do not take more than 6 doses in 24 hours
  • not to exceed 300 mg in 24 hours

Warnings

Do Not Use with any other product containing Diphenhydramine, to make a child sleepy
*Customer reviews and ratings solely reflect the views and opinions of the individual contributors and are not created or endorsed by CVS Pharmacy. Please review the product labeling and consult with your doctor with any health or medical questions.